Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Constant stomach ache and vomiting after hipbone replacement

My aunt met with an accident on 24 nov 2010 and got a fracture on her left side hipbone. a rod has been placed on the left side through an operation on 25th nov 2010 and the following medicines were given post operation: Ultracet, livogin Z, Citzine10 and Veloz D. she has been discharged on 27th nov. but since then she is having constant stomachache and vomitings and is unable to eat anything as it is thrown back immediately. what can we give her for relief?
Asked On : Tue, 30 Nov 2010
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query
Constant stomach pain needs to be evaluated for , she might need to undergo endoscopy for the same. Stop veloz d and take tab neksium 40 mg before food twice daily along with tab mosapride 5mg three times daily. Syp sucracoat 2tsp three times daily. This should mallke her better
Have a healthy living
Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor